# SDR 20000615SH001

- Difficulty date: June 15, 2000
- Submitted: June 15, 2000
- Operation: General aviation
- Aircraft: N5158W
- Make and model: Piper PA-28-160
- Aircraft serial: 28189
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62015
- Part serial: 202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EDGE OF MAIN SPAR INBOARD BEHIND FUEL TANK BADLY CORRODED.  DEFOLIATED BY ABOUT 50 PERCENT OF THICKNESS.  MICE NESTS AND FECAL MATTER FOUND.  SUBMITTER RECOMMENDED FUEL TANK REMOVAL FOR INSPECTION AT LEAST EVERY 5 YEARS.  ALSO, INSTALL INSPECTION HOLE BEHIND TANKS FOR BETTER INSPECTION ACCESS.  (X)
